MathSciNet Relay Station
MathSciNet bibliographic data
MR1853037 35K65 (35B40 35K55 35Q35 35R45)
Carrillo, J. A.; Jüngel, A.; Markowich, P. A.; Toscani, G.; Unterreiter, A. Entropy dissipation methods for degenerate parabolic problems and generalized Sobolev inequalities. Monatsh. Math. 133 (2001), no. 1, 1–82.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement